# SDR AALA202507161395

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 26,197 hours, 11,334 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CONFIGURATION FROM FLAPS 25 TO FLAPS 30, OBSERVED TRAILING RIDGE FLAP DISAGREE BY A NEEDLE WIDTH. RECEIVED THE AMBER LEADING EDGE FLAPS TRANSIT AND NO GREEN LEADING EDGE FLAPS LIGHT. EXECUTED A GO-AROUND AND RETRACTED FLAPS TO 1. AIRCRAFT EMERGENCY LANDED SAFELY AT IND. ACCOMPLISHED AUTO THROTTLE BITE, PER FIM 22-31-00. NO FAULTS, THEN ACCOMPLISHED FSEU BITE FOUND FAULT 27-58400 ACCOMPLISHED FIM 27-51-00-810-826 AND FIM 27-51-00-810-802 ALL TESTS PASSED. NO FAULTS FOUND
